# SDR P5CA0300945

- Difficulty date: September 22, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20704090101
- Part serial: 2978184
- Condition: Defective
- Location: Nr 1 & 2 Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

NR 1 AND NR 2 RADAR SYS. WILL NOT PAINT WEATHER ENROUTE. TESTS OK.  REMOVED AND REPLACED RADAR CONTROL PANEL AND RADAR ANTENNA IAW MM 34-43-03. OPS CHECK NORMAL.
